# SDR SWAA2016081854913

- Difficulty date: August 9, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORE FLAP OUTBOARD EDGE EXTERNAL SKIN CRACKED.    REPAIRED THE SKIN IAW SRM.
